Alert archive / Arkansas / Wind Advisories in 2009

Wind Advisory 2, NWS Memphis, TN

February 8, 20094 states

NWS Memphis, TN issued this wind advisory at Feb 8, 2009, 3:10 PM CST for 4 states. It took effect at Feb 9, 2009, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 8, 2009, 3:10 PM CST (21:10 UTC)
In effect from
Feb 9, 2009, 9:00 AM CST
Expired
Feb 9, 2009, 6:00 PM CST
In force
9 hr
Issued by
NWS Memphis, TN
All 28 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, DeSoto County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Dyer County, TN, Lake County, TN, Lauderdale County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 32 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 9.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2009-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2009-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMEG 082110
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
310 PM CST SUN FEB 8 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-021-TNZ001-002-019-048-049-088-091000-
/O.NEW.KMEG.WI.Y.0002.090209T1500Z-090210T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA-
LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
310 PM CST SUN FEB 8 2009

...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST MONDAY. 

STRONG SOUTHERLY WINDS WILL DEVELOP MID MORNING ON MONDAY AND
CONTINUE THROUGH MONDAY EVENING ACROSS AREAS ALONG AND WEST OF
INTERSTATE 55. SUSTAINED WIND SPEEDS OF 25 MPH WITH GUSTS AS HIGH
AS 40 MPH WILL BE POSSIBLE THROUGH 600 PM CST ON MONDAY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KNS
3 follow-up statements
000 
WWUS74 KMEG 090954
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
354 AM CST MON FEB 9 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-021-TNZ001-002-019-048-049-088-091800-
/O.CON.KMEG.WI.Y.0002.090209T1500Z-090210T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA-
LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
354 AM CST MON FEB 9 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM
CST THIS AFTERNOON. 

STRONG SOUTHERLY WINDS WILL DEVELOP AFTER 9 AM AND CONTINUE
THROUGH THE AFTERNOON HOURS...MAINLY ACROSS AREAS ALONG AND WEST
OF INTERSTATE 55. SUSTAINED WIND SPEEDS OF 25 MPH OR GREATER CAN
BE EXPECTED WITH GUSTS 40 MPH OR GREATER.

THE STRONGEST WINDS WILL OCCUR BETWEEN 2 PM AND 6 PM CST ACROSS
NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE SUSTAINED WIND
SPEEDS WILL APPROACH 30 MPH WITH GUSTS APPROACHING 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

MBS
000 
WWUS74 KMEG 091733
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST MON FEB 9 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-021-TNZ001-002-019-048-049-088-100000-
/O.CON.KMEG.WI.Y.0002.000000T0000Z-090210T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA-
LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
1133 AM CST MON FEB 9 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG SOUTHERLY WINDS WILL OCCUR MAINLY ACROSS AREAS ALONG AND
WEST OF INTERSTATE 55 THIS AFTERNOON. SUSTAINED WIND SPEEDS OF 
20 TO 30 MPH CAN BE EXPECTED WITH GUSTS OF 3O TO 40 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

PWB
000 
WWUS74 KMEG 092355
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CST MON FEB 9 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001-
007-008-010>012-020-021-TNZ001-002-019-048-049-088-100100-
/O.EXP.KMEG.WI.Y.0002.000000T0000Z-090210T0000Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-YALOBUSHA-
LAKE-OBION-DYER-LAUDERDALE-TIPTON-SHELBY-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...UNION CITY...DYERSBURG...
COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...
MILLINGTON
555 PM CST MON FEB 9 2009

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS AFTERNOON...

SOUTH WINDS HAVE DIMINISHED BELOW ADVISORY LIMITS. THUS...THE
WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6PM CST THIS EVENING.

$$

KNS

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Feb 8, 12:02 PM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Feb 8, 12:02 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1202 PM CST SUN FEB 8 2009

.DISCUSSION...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 1106 AM CST SUN FEB 8 2009/

UPDATE...
NO UPDATES WILL BE MADE TO THE CURRENT FORECAST.

DISCUSSION...
MOSTLY CLOUDY SKIES AND WARM TEMPERATURES CONTINUE ACROSS THE
MIDSOUTH THIS MORNING. A WEAK SURFACE BOUNDARY REMAINS JUST NORTH
OF THE FORECAST AREA AS HIGH PRESSURE TO OUR SOUTHEAST CONTROLS
OUR WEATHER. HIGH TEMPERATURES WILL ONCE AGAIN NEAR THE 70 DEGREE
MARK THIS AFTERNOON WITH STRONG SOUTHERLY FLOW CONTINUING.
CURRENT FORECAST LOOKS TO BE IN GOOD SHAPE SO NO CHANGES WERE MADE
AT THIS TIME.

KNS

PREV DISCUSSION... /ISSUED 607 AM CST SUN FEB 8 2009/

SEVERE THUNDERSTORMS APPEARING MORE LIKELY TUESDAY NIGHT INTO
WEDNESDAY ACROSS THE MIDSOUTH...

DISCUSSION...

SEVERE POTENTIAL TUESDAY NIGHT INTO WEDNESDAY IS THE MAIN CONCERN.

LATEST MODELS WERE IN GOOD AGREEMENT THROUGH NEXT THURSDAY...THEN
DIVERGED SOME. DID NOT DEVIATE TOO MUCH FROM THEM. SLIGHTLY
PREFERRED HE 00Z ECMWF MODEL RUN FOR LATE TUESDAY/WEDNESDAY
SYSTEM WITH BETTER TIMING AND MOISTURE HANDLING.

AT 5 AM CST ACROSS THE FORECAST AREA...MILD CONDITIONS WERE
OCCURRING WITH TEMPERATURES RANGING FROM 43 AT COFFEEVILLE MS TO
61 AT DYERSBURG TN. SKIES VARIED FROM MOSTLY CLOUDY NORTH OF
INTERSTATE 40 TO MOSTLY CLEAR SOUTH. A WEAK COLD FRONT WAS OVER
SOUTHERN MISSOURI TO THE OHIO RIVER...MOVING SOUTH.

TODAY WILL BE ANOTHER WARM AND DRY DAY ACROSS THE MIDSOUTH. WINDS
WILL BE MUCH WEAKER...LESS THAN 10 MPH IN MOST LOCATIONS. WENT
TOWARDS THE WARM SIDE OF MODEL GUIDANCE WITH HIGHS RANGING FROM
THE LOWER 60S IN THE MO BOOTHEEL WHERE THE COLD FRONT WILL STALL
TO THE LOWER 70S OVER NORTH MS WHERE MORE SUN WILL OCCUR.
DISREGARDED SOME MODELS LIGHT RAINFALL OVER AREAS NORTH OF
JONESBORO AR TO JACKSON TN LINE NEAR THE DISSIPATING FRONT AS
MOISTURE APPEARS TO BE TOO SHALLOW TO PRODUCE MEASURABLE
RAINFALL...0.01 INCH OR MORE.

TONIGHT WILL BE WARM AND DRY UNDER MOSTLY CLOUDY SKIES WITH LOWS
IN THE UPPER 40S AND LOWER 50S. FOG MAY BE POSSIBLE OVER NORTH MS
IF SKIES CAN CLEAR...BUT LEFT MENTION OUT OF FORECAST FOR NOW.

MONDAY WILL BE A WINDY AND WARM DAY. LATEST MODELS INDICATE 925 MB
WINDS 40-50 KTS DURING THE AFTERNOON HOURS...WHICH MEANS EXPECT
SUSTAINED SOUTH WINDS 15 TO 30 MPH WITH GUSTS OVER 40 MPH...
PERHAPS NEAR 50 MPH ALONG THE MS RIVER BY LATE AFTERNOON. A WIND
ADVISORY WILL LIKELY BE NEEDED. THE SOUTH WINDS ALONG WITH PARTLY
SUNNY SKIES SHOULD BOOST TEMPERATURES IN THE LOWER TO MID 70S
ACROSS MUCH OF THE AREA. RAIN CHANCES WILL INCREASE ALONG AND WEST
OF THE MS RIVER BY LATE AFTERNOON AHEAD OF A MOISTURE CONVERGENCE
BOUNDARY AND LOW PRESSURE DISTURBANCE.

MONDAY NIGHT...RAIN CHANCES WILL INCREASE OVER MUCH OF THE AREA AS
THE MOISTURE CONVERGENCE BOUNDARY AND LOW PRESSURE DISTURBANCE
MOVE INTO THE AREA. NOT EXPECTING ANY STRONG/SEVERE STORMS WITH
LIMITED INSTABILITY...MUCAPES 200 J/KG OR LESS...AND NOT EVEN SURE
IF ANY LIGHTNING WILL OCCUR. APPEARS RAINFALL WILL BE LESS THAN
0.25 IN MOST LOCATIONS. LOWS WILL REMAIN MILD AND IN THE 50S.

TUESDAY WILL BE A WARM...BREEZY...AND MOIST DAY WITH SCATTERED TO
NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE AREA. KEPT HIGH RAIN
CHANCES OVER THE AREA...GENERALLY ABOVE 50 PERCENT. BY
AFTERNOON...COULD NOT RULE OUT AN ISOLATED STRONG TO SEVERE STORM
AS INSTABILITY INCREASES...PARTICULARLY NEAR AND WEST OF THE TN
RIVER. HIGHS WILL BE IN THE LOWER 70S.

TUESDAY NIGHT INTO WEDNESDAY...SEVERE WEATHER WILL PROBABLY
OCCUR OVER PARTS OF THE AREA...MAINLY ALONG A FAST MOVING COLD
FRONT/SQUALL LINE IN THE 4 AM TO 2 PM TIME RANGE. WITH ALL MODELS
AGREEING THAT AN INTENSIFYING SURFACE LOW MOVING FROM NORTH
OKLAHOMA TO NEAR CHICAGO ON WEDNESDAY...CONFIDENCE IS GROWING THAT
WIDESPREAD DAMAGING WINDS OF 60 MPH OR GREATER WILL OCCUR ACROSS
THE FORECAST AREA ALONG THE SQUALL LINE/COLD FRONT. AGREE WITH
SPC 3/4 SLIGHT RISK OVER THE AREA WHICH MAY BE LATER UPGRADED.

THE AMOUNT OF DEEP MOISTURE ALONG AND AHEAD OF THE COLD
FRONT/SQUALL LINE AND THE POTENTIAL FOR TORNADOES REMAIN THE
BIGGEST QUESTIONS. AFTER LOOKING AT THE LATEST 00Z MODELS...HAVE A
SLIGHT PREFERENCE ON THE SLIGHTLY LOWER MOISTURE CONTENT OF THE
ECMWF WITH SURFACE DEWPOINTS MAINLY IN THE UPPER 50S TO AROUND
60...ESPECIALLY AS CURRENT DEWPOINTS OVER THE GULF OF MEXICO ARE
ONLY IN THE 50S TO LOWER 60S. THIS WOULD REDUCE THE AMOUNT OF
INSTABILITY...SBCAPE LESS THAN 500 J/KG...THUS LIMIT THE
POTENTIAL FOR DISCREET SUPERCELLS AND TORNADOES AHEAD OF THE MAIN
LINE TUESDAY NIGHT INTO WEDNESDAY MORNING. AT THIS TIME...THE
TORNADO POTENTIAL REMAINS VERY UNCERTAIN. WILL MONITOR CLOSELY.

WEDNESDAY NIGHT THROUGH SATURDAY...A BRIEF DRY AND SLIGHTLY COOLER
SPELL IS EXPECTED THURSDAY BEFORE CLOUDS...MOISTURE...AND RAIN
CHANCES RETURN FRIDAY INTO SATURDAY. APPEARS TEMPERATURES WILL BE
NEAR OR SLIGHTLY ABOVE NORMAL WITH PACIFIC AIR MOVING IN INSTEAD
OF CANADIAN/ARCTIC AIR. DID NOT CHANGE MUCH DURING THIS TIME
FRAME.

MBS

&&

.AVIATION...
18Z TAFS

FEW AVIATION WEATHER CONCERNS AT 18Z. GOES VISIBLE IMAGERY SHOWS
SCATTERED MIDLEVEL CLOUDS OVERSPREAD BY A VEIL OF CIRRUS. WINDS AT
THE MIDSOUTH TERMINALS WERE LIGHT SOUTHWESTERLY... AROUND A SURFACE
HIGH PRESSURE CENTERED OVER SOUTH AL. THIS HIGH PRESSURE WILL
RETREAT TO THE COAST OVERNIGHT...WITH STRONGER WINDS LIKELY OVER
THE MIDSOUTH FOLLOWING SUNRISE MONDAY.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  70  54  73  58 /   0   0  20  70
MKL  68  48  70  58 /   0   0  10  70
JBR  66  52  69  56 /   0   0  50  70
TUP  72  49  73  56 /   0   0  10  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 8, 4:07 AM CST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
407 AM CST SUN FEB 8 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-091215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
407 AM CST SUN FEB 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WIND ADVISORY WILL LIKELY BE NEEDED ON MONDAY...ESPECIALLY WEST
OF A UNION CITY TENNESSEE TO OXFORD MISSISSIPPI LINE...AS WINDY
CONDITIONS WILL DEVELOP DURING THE LATE MORNING AND AFTERNOON
HOURS. SUSTAINED SOUTH WINDS 20 TO 30 MPH WITH GUSTS OVER 40 MPH
CAN BE EXPECTED.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE
MIDSOUTH TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON AS A STRONG LOW
PRESSURE SYSTEM AND COLD FRONT MOVE THROUGH THE AREA. THE MAIN
HAZARD WILL BE DAMAGING WINDS OF 60 MPH OR GREATER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON.

MBS

Nearby

Wind Advisories in Arkansas, 2009Wind Advisories in Mississippi, 2009Wind Advisories in Tennessee, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.